Tensor invariants of quasihomogeneous systems of differential equations, and the Kovalevskaya–Lyapunov asymptotic method
Matematičeskie zametki, Tome 51 (1992) no. 2, pp. 46-52 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{MZM_1992_51_2_a6,
     author = {V. V. Kozlov},
     title = {Tensor invariants of quasihomogeneous systems of differential equations, and the {Kovalevskaya{\textendash}Lyapunov} asymptotic method},
     journal = {Matemati\v{c}eskie zametki},
     pages = {46--52},
     year = {1992},
     volume = {51},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_2_a6/}
}
TY  - JOUR
AU  - V. V. Kozlov
TI  - Tensor invariants of quasihomogeneous systems of differential equations, and the Kovalevskaya–Lyapunov asymptotic method
JO  - Matematičeskie zametki
PY  - 1992
SP  - 46
EP  - 52
VL  - 51
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/MZM_1992_51_2_a6/
LA  - ru
ID  - MZM_1992_51_2_a6
ER  - 
%0 Journal Article
%A V. V. Kozlov
%T Tensor invariants of quasihomogeneous systems of differential equations, and the Kovalevskaya–Lyapunov asymptotic method
%J Matematičeskie zametki
%D 1992
%P 46-52
%V 51
%N 2
%U http://geodesic.mathdoc.fr/item/MZM_1992_51_2_a6/
%G ru
%F MZM_1992_51_2_a6
V. V. Kozlov. Tensor invariants of quasihomogeneous systems of differential equations, and the Kovalevskaya–Lyapunov asymptotic method. Matematičeskie zametki, Tome 51 (1992) no. 2, pp. 46-52. http://geodesic.mathdoc.fr/item/MZM_1992_51_2_a6/